Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 98, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2025, 7:11 PM CDT for Brown County, Watonwan County, Minnesota. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2025, 7:11 PM CDT (00:11 UTC)
- Expired
- Jul 7, 2025, 7:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:18 PM CDT | TSTM WND DMG | 5 S Cobden, MN | Photos sent in of large tree branches snapped at a home west of Leavenworth. |
| Jul 7, 7:35 PM CDT | TSTM WND DMG | 4 Nw La Salle, MN | Tree fell on a power line, taking out power in Godahl. |
| Jul 7, 7:36 PM CDT | TSTM WND DMG | 5 Nnw La Salle, MN | 6 trees on a wind break were blown over at a farm on 220th Ave. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
389
WUUS53 KMPX 080011
SVRMPX
MNC015-165-080045-
/O.NEW.KMPX.SV.W.0098.250708T0011Z-250708T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
711 PM CDT Mon Jul 7 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Brown County in south central Minnesota...
Watonwan County in south central Minnesota...
* Until 745 PM CDT.
* At 711 PM CDT, severe thunderstorms were located along a line from
6 miles northeast of Sleepy Eye to 18 miles southwest of Comfrey,
or along a line from 11 miles west of New Ulm to 39 miles
northwest of Fairmont, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. James, Sleepy Eye, Madelia, Butterfield, Hanska, Comfrey,
Lewisville, South Branch, Darfur, Odin, La Salle, Sveadahl, St
James Airport, Grogan, Echols and Searles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
&&
LAT...LON 4411 9503 4418 9492 4437 9473 4422 9437
4385 9437 4385 9486 4411 9486
TIME...MOT...LOC 0011Z 303DEG 26KT 4437 9468 4425 9482 4410 9493
4391 9514
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ETA3 follow-up statements
168
WWUS53 KMPX 080025
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
725 PM CDT Mon Jul 7 2025
MNC015-165-080045-
/O.CON.KMPX.SV.W.0098.000000T0000Z-250708T0045Z/
Brown MN-Watonwan MN-
725 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN BROWN AND WATONWAN COUNTIES...
At 725 PM CDT, severe thunderstorms were located along a line from
near New Ulm to 12 miles southwest of Butterfield, or along a line
from near New Ulm to 25 miles northwest of Fairmont, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. James, Madelia, Butterfield, Hanska, Lewisville, South Branch,
Darfur, Odin, La Salle, St James Airport, Grogan, Sveadahl, Echols
and Searles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Continuous cloud to ground lightning is occurring with these storms.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4411 9486 4416 9484 4427 9479 4422 9437
4385 9437 4385 9486
TIME...MOT...LOC 0011Z 303DEG 38KT 4432 9461 4421 9475 4407 9487
4388 9508
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ETA898
WWUS53 KMPX 080034
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
734 PM CDT Mon Jul 7 2025
MNC015-165-080045-
/O.CON.KMPX.SV.W.0098.000000T0000Z-250708T0045Z/
Brown MN-Watonwan MN-
734 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN BROWN AND WATONWAN COUNTIES...
At 734 PM CDT, severe thunderstorms were located along a line from 6
miles south of Courtland to near Trimont, or along a line from 11
miles southeast of New Ulm to 18 miles northwest of Fairmont, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
St. James, Madelia, Butterfield, Hanska, Lewisville, South Branch,
Odin, La Salle, St James Airport, Grogan, Echols and Sveadahl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
Continuous cloud to ground lightning is occurring with these storms.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4399 9486 4408 9481 4422 9475 4422 9437
4385 9437 4385 9486
TIME...MOT...LOC 0025Z 303DEG 38KT 4424 9444 4413 9458 4399 9470
4380 9491
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ETA481
WWUS53 KMPX 080051
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
751 PM CDT Mon Jul 7 2025
MNC015-165-080101-
/O.EXP.KMPX.SV.W.0098.000000T0000Z-250708T0045Z/
Brown MN-Watonwan MN-
751 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHEASTERN BROWN
AND WATONWAN COUNTIES...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
&&
LAT...LON 4399 9486 4408 9481 4422 9475 4422 9437
4385 9437 4385 9486
TIME...MOT...LOC 0034Z 303DEG 38KT 4418 9433 4408 9446 4393 9458
4374 9479
$$
ETAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:25 PM CDT, 4 hours 46 minutes earlier. Its key messages:
- Shower & thunderstorm chances return this afternoon and evening. Enhanced Risk (Level 3/5) of severe weather across western MN.
- Next chance of Thunderstorms & Showers arrives Thursday night into Friday.
Area forecast discussion, Jul 7, 2:25 PM CDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 225 PM CDT Mon Jul 7 2025 .KEY MESSAGES... - Shower & thunderstorm chances return this afternoon and evening. Enhanced Risk (Level 3/5) of severe weather across western MN. - Next chance of Thunderstorms & Showers arrives Thursday night into Friday. && .DISCUSSION... Issued at 215 PM CDT Mon Jul 7 2025 Current obs highlight temperatures in the upper 70s to mid 80s with dew point temperatures in the low to mid 60s. Winds remain light & variable but will begin to increase & take on a southerly or southwesterly direction this afternoon. Visible satellite imagery reveals mostly clear skies with a band of Cu from St Cloud down to the I-90 corridor. Further upstream is a cluster of bubbly Cu tied to an intensifying thunderstorm along the MN/SD border. This area of thunderstorms will require monitoring over the next several hours as it enters W MN. Hires guidance has struggled a bit to capture the morning convection ongoing over the Dakotas likely causing a later arrival time into W MN than reality. Latest HRRR appears to have initialized better than previous runs & has the ongoing thunderstorms. The general theme is for a cluster of thunderstorms to eventually congeal into an MCS somewhere between far E SD and W MN before tracking into west-central and southern Minnesota this afternoon. These should be able to further intensify as they move into W MN. Forecast soundings from the HRRR highlight 1000-2000 J/Kg CAPE, 35 kts+ effective shear, & modest lapse rates (6.0-6.5 C/km). A marginal but sufficient convective environment that'll limit the higher end potential of any severe thunderstorms this afternoon. The primary severe concern is driven by potential for damaging winds this afternoon. This threat is increased if storms are manage to organize into an MCS & sustain a strong enough cold pool without it surging ahead of the complex. IF it can sustain it's cold pool & not choke itself out - there will likely be a legitimate severe wind threat into C MN this afternoon & evening. What are the limiting factor's? Well the earlier timing could limit how much additional instability builds downstream over central & southern Minnesota. This would limit the longevity of the thunderstorms/MCS as they trek eastward through the afternoon & evening hours. This is good news for those in the Twin Cities & locations east - the threat should remain in west/southwest/central MN. SPC day 1 SWO upgraded FAR western Minnesota into an Enhanced risk while trimming back the Slight & Marginal risks. PoPs gradually decrease this evening across E MN & W WI, matching the weakening trend of any convection. QPF amounts for 0.10" to 0.25" in the Twin Cities and along & east of I- 35. Tuesday through Sunday... the weather pattern will be fairly quiet over the next several days. Our next chance for rain/thunderstorms will be late Thursday into Friday. There is some uncertainty of the exact evolution but there has been a persistent signal for a more widespread rain event. High temperatures will remain in the low to mid 80s through Friday. Cooler temperatures will follow the rain chances for the upcoming weekend, which is reflected in the NBM with highs in the 70s. The pattern seems to continue through mid July with a stretch of 2-4 days of typical Summer heat & humidity, 1-2 days of rain/storm threat, then 1-3 days of slightly less humid Summer weather. We're entering the time of year where our precipitation averages begin to decrease week over week so it wouldn't be too surprising if things end up slightly drier by mid month. Fortunately, there doesn't appear to be any significant heat on the horizon either. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1224 PM CDT Mon Jul 7 2025 The biggest question within the TAF period will be the state of convection moving into western MN later this afternoon and into the evening. Recent CAMs have favored -TSRA decaying as it moves eastwards, with -TSRA most likely at AXN/RWF/STC becoming -SHRA into MSP/MKT. There is a gust-front type feature ahead of the decaying storms that could produce some gusty winds mainly at MSP/MKT from 01-03z and seems to be the most likely outcome based on current information. Until the -TSRA arrives, we remain VFR with winds variable, becoming 300-330 towards the end of the period. KMSP...The most likely scenario for MSP will be a window of 20-25kt gusts from 270-300 from decaying storms from roughly 01-03z. While there could be lightning, most of the -TSRA should diminish into light -SHRA by the time it reaches the terminal. /OUTLOOK FOR KMSP/ WED...VFR. Wind SE 5-10kts. THU...VFR, chc -TSRA late. Wind S 5-10kts. FRI...SHRA/TSRA likely, MVFR/IFR. Wind SW 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...TDH
Hazardous weather outlook, Jul 7, 2:27 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 227 PM CDT Mon Jul 7 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081930- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 227 PM CDT Mon Jul 7 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms are expected this afternoon and evening. A few storms may be severe with large hail and damaging winds, primarily west of I-35. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon and evening across western Minnesota. BPH
In the hours before
Special weather statement, Jul 7, 3:21 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
321 PM CDT Mon Jul 7 2025
MNZ057-072100-
Kandiyohi MN-
321 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KANDIYOHI COUNTY UNTIL
4 PM CDT...
At 321 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Brooten, or 15 miles northwest of Willmar, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
New London, Spicer, Green Lake, Norway Lake, Sunburg, Regal, Sibley
State Park and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4524 9525 4531 9526 4541 9526 4541 9477
4515 9476 4518 9525
TIME...MOT...LOC 2021Z 270DEG 23KT 4534 9516
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ETASpecial weather statement, Jul 7, 3:24 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
324 PM CDT Mon Jul 7 2025
MNZ054-056-072100-
Chippewa MN-Lac Qui Parle MN-
324 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAC QUI PARLE AND
CHIPPEWA COUNTIES UNTIL 4 PM CDT...
At 324 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Maynard, or 12 miles northeast of Montevideo, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Montevideo, Clara City, Maynard, Watson, Gluek, Asbury and
Montevideo Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4500 9586 4515 9562 4515 9525 4489 9525
4489 9547 4488 9548 4488 9565 4489 9565
4490 9567 4491 9568 4490 9569 4491 9572
4492 9572 4494 9574 4489 9574 4489 9583
TIME...MOT...LOC 2024Z 272DEG 23KT 4506 9553
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ETASpecial weather statement, Jul 7, 3:50 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
350 PM CDT Mon Jul 7 2025
MNZ055-072115-
Swift MN-
350 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SWIFT COUNTY UNTIL
415 PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lake Oliver, or 25 miles southwest of Morris,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Appleton, Holloway and Appleton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4533 9612 4533 9586 4515 9586 4515 9603
4516 9605 4516 9606 4517 9608 4517 9610
4524 9610 4524 9612
TIME...MOT...LOC 2050Z 271DEG 30KT 4526 9616
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ETASpecial weather statement, Jul 7, 4:38 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
438 PM CDT Mon Jul 7 2025
MNZ058-066-072215-
Meeker MN-McLeod MN-
438 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MEEKER AND
NORTHWESTERN MCLEOD COUNTIES UNTIL 515 PM CDT...
At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Grove City, or 18 miles northwest of Hutchinson,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Litchfield, Dassel, Grove City, Greenleaf, Darwin, Cedar Mills,
Strout and Litchfield Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4504 9476 4511 9475 4515 9467 4512 9426
4493 9426 4492 9450 4501 9476
TIME...MOT...LOC 2138Z 291DEG 20KT 4508 9461
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ETASpecial weather statement, Jul 7, 6:13 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
613 PM CDT Mon Jul 7 2025
MNZ073-074-080000-
Redwood MN-Brown MN-
613 PM CDT Mon Jul 7 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BROWN
AND REDWOOD COUNTIES UNTIL 7 PM CDT...
At 613 PM CDT, Doppler radar was tracking an area of strong
thunderstorms near Wabasso, or 9 miles southwest of Redwood Falls,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Redwood Falls, Springfield, Morgan, Walnut Grove, Lamberton,
Wabasso, Morton, Sanborn, Clements, Revere, Seaforth, Wanda,
Delhi, Redwood Falls Airport and North Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4448 9533 4466 9527 4467 9525 4462 9519
4462 9516 4460 9513 4458 9509 4457 9510
4457 9507 4455 9502 4455 9501 4454 9502
4455 9499 4452 9492 4452 9490 4450 9486
4420 9487 4420 9559
TIME...MOT...LOC 2312Z 286DEG 21KT 4445 9526
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ETASpecial weather statement, Jul 7, 6:45 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
645 PM CDT Mon Jul 7 2025
MNZ074-080015-
Brown MN-
645 PM CDT Mon Jul 7 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BROWN COUNTY
UNTIL 715 PM CDT...
At 645 PM CDT, Doppler radar was tracking an area of strong
thunderstorms 6 miles north of Springfield, or 16 miles south of
Redwood Falls, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Sleepy Eye, Comfrey, Evan, Cobden and Essig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4420 9511 4420 9487 4450 9486 4450 9485
4449 9486 4449 9485 4432 9459 4411 9457
4411 9510 4419 9510
TIME...MOT...LOC 2344Z 292DEG 23KT 4433 9500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:42 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Faribault, Watonwan | 48 min |
| Jul 7, 7:50 PM CDT | Special Weather Statement | MPX | Martin | 40 min |
| Jul 7, 8:32 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 58 min |
| Jul 7, 8:45 PM CDT | Special Weather Statement | MPX | Dakota | 30 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.